# SDR FDEA201108053103

- Difficulty date: August 5, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74142
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LOWER CHORD FOUND CORROSION LOCATED AT XORS 1042 -1070 AREA.  CORROSION REMOVED AND PROTECTED IAW SRM 51-21-01, REV 47. ORIGINAL THICKNESS = 0.060", MATERIAL REMOVED = 0.020" , REMAINED THICKNESS = 0.040", DIA. IS 27" X 1.25" FOUND EXCEEDED LIMITS IAW SRM 57-00-10, ALLOWABLE DAMAGE 1, FIG 101, REV 47.  REWORKED AREA REPAIR ACCOMPLISHED IAW FINAL EA 1-5710-150770, REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
